Which action should the nurse take? | MyMerci
More questions like thisTry ›
Medication Administration

Which action should the nurse take?

Explanation
Cimetidine can cause reversible mental confusion, agitation, hallucinations, and disorientation, with increased concern in older or severely ill clients. The close temporal relationship requires prompt medication review and evaluation for other delirium causes before another dose. Increasing the dose or adding diphenhydramine can worsen cognitive effects, and acute confusion should not be dismissed as normal aging.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.